Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces


Authors: Lai-Jiu Lin, Ngai-Ching Wong and Zenn-Tsuen Yu
Journal: Proc. Amer. Math. Soc. 133 (2005), 3421-3427
MSC (2000): Primary 54C65, 46H10, 54H25
Published electronically: June 20, 2005
MathSciNet review: 2161168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain several new continuous selection theorems for multi-valued mappings on completely regular spaces and fixed point theorems for multi-valued maps on nonmetrizable spaces. They, in particular, provide a partial solution of a conjecture of X. Wu.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C65, 46H10, 54H25

Retrieve articles in all journals with MSC (2000): 54C65, 46H10, 54H25


Additional Information

Lai-Jiu Lin
Affiliation: Department of Mathematics, National Changhua University of Education, Changhua, 50058, Taiwan
Email: maljlin@math.ncue.edu.tw

Ngai-Ching Wong
Affiliation: Department of Applied Mathematics, National Sun Yat-sen University, and National Center for Theoretical Sciences, Kaohsiung, 80424, Taiwan
Email: wong@math.nsysu.edu.tw

Zenn-Tsuen Yu
Affiliation: Department of Electrical Engineering, Nan-Kai Institute of Technology, Nantour 542, Taiwan

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08264-X
PII: S 0002-9939(05)08264-X
Keywords: Multi-valued mappings, continuous selections, fixed points
Received by editor(s): July 17, 2003
Published electronically: June 20, 2005
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society